MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL K-FILE M-ACCESS 21MM 015; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL K-FILE M-ACCESS 21MM 015; FILE, PULP CANAL, ENDODONTIC
Catalog Number A12MA02101512
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are: dhr:involved product that broke during use was not returned and cannot be analyzed.Moreover, no unused file is available for evaluation.Nothing unusual to report was found during dhr review (batch #1734075).Root causes are not identified.We will track this kind of event and monitor the trend.Root causes are not identified.All complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.
 
Event or Problem Description
In this event it is reported that k-file m-access 21mm 015 file broke during use.The broke part remains in the root canal.No injury occurred.

Brand Name
K-FILE M-ACCESS 21MM 015
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key17877708
Report Number8031010-2023-00852
Device Sequence Number7381446
Product Code EKS
UDI-Device IdentifierJ003A12MA021015121
UDI-PublicJ003A12MA021015121
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA12MA02101512
Device Lot Number1734075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/27/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2023
Initial Report FDA Received Date10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown